Frédéric Chazal ; Véronique Maume-Deschamps - Statistical properties of general Markov dynamical sources: applications to information theory

dmtcs:329 - Discrete Mathematics & Theoretical Computer Science, January 1, 2004, Vol. 6 no. 2 - https://doi.org/10.46298/dmtcs.329
Statistical properties of general Markov dynamical sources: applications to information theory

Authors: Frédéric Chazal ; Véronique Maume-Deschamps

In \textitDynamical sources in information theory: fundamental intervals and word prefixes, B. Vallée studies statistical properties of words generated by dynamical sources. This is done using generalized Ruelle operators. The aim of this article is to generalize sources for which the results hold. First, we avoid the use of Grotendieck theory and Fredholm determinants, this allows dynamical sources that cannot be extended to a complex disk or that are not analytic. Second, we consider Markov sources: the language generated by the source over an alphabet \textbfM is not necessarily \textbfM^*.


Volume: Vol. 6 no. 2
Published on: January 1, 2004
Imported on: March 26, 2015
Keywords: dynamical sources,information theory,transfer operator,Markov sources,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 115 times.
This article's PDF has been downloaded 125 times.